arrow
Volume 30, Issue 3
Boundedness for Commutators of Approximate Identities on Weighted Morrey Spaces

Lei Zhang, Qingyu Zheng & Shaoguang Shi

Commun. Math. Res., 30 (2014), pp. 257-264.

Published online: 2021-05

Export citation
  • Abstract

The aim of this paper is to set up the weighted norm inequalities for commutators generated by approximate identities from weighted Lebesgue spaces into weighted Morrey spaces.

  • Keywords

approximate identity, weighted Morrey space, weighted BMO space, commutator.

  • AMS Subject Headings

42B20, 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-257, author = {Lei and Zhang and and 18853 and and Lei Zhang and Qingyu and Zheng and and 18854 and and Qingyu Zheng and Shaoguang and Shi and and 18855 and and Shaoguang Shi}, title = {Boundedness for Commutators of Approximate Identities on Weighted Morrey Spaces}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {3}, pages = {257--264}, abstract = {

The aim of this paper is to set up the weighted norm inequalities for commutators generated by approximate identities from weighted Lebesgue spaces into weighted Morrey spaces.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.03.07}, url = {http://global-sci.org/intro/article_detail/cmr/18967.html} }
TY - JOUR T1 - Boundedness for Commutators of Approximate Identities on Weighted Morrey Spaces AU - Zhang , Lei AU - Zheng , Qingyu AU - Shi , Shaoguang JO - Communications in Mathematical Research VL - 3 SP - 257 EP - 264 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.03.07 UR - https://global-sci.org/intro/article_detail/cmr/18967.html KW - approximate identity, weighted Morrey space, weighted BMO space, commutator. AB -

The aim of this paper is to set up the weighted norm inequalities for commutators generated by approximate identities from weighted Lebesgue spaces into weighted Morrey spaces.

Lei Zhang, Qingyu Zheng & Shaoguang Shi. (2021). Boundedness for Commutators of Approximate Identities on Weighted Morrey Spaces. Communications in Mathematical Research . 30 (3). 257-264. doi:10.13447/j.1674-5647.2014.03.07
Copy to clipboard
The citation has been copied to your clipboard